Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
H6H

Work out while on accutane causes break outs?

Recommended Posts

Hey, i started working out 3 days ago, and i feel like im breaking out more? i only do some weight lifting, nothing too intense. Can working out prolong the time needed to get clear?

Link to comment
Share on other sites

no it's not going to prolong anything. Since you just started working out again your testosterone levels are prob going to raise a little bit which could result in more acne, but it won't change when you ultimately clear up, which will probably take 3-4 months.

Link to comment
Share on other sites

no it's not going to prolong anything. Since you just started working out again your testosterone levels are prob going to raise a little bit which could result in more acne, but it won't change when you ultimately clear up, which will probably take 3-4 months.

Thanks, and just one question, i noticed you r taking the claravis pills. If they say 40 mg on the box (the 10 pills in one folder) does that mean that each pill is 40 mg, or one day is 40 mg?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×